# SDR IPXA2019040140648

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,967 hours, 15,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Chain
- Part number: SX657932
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY DRIVE CHAIN BROKEN.  REPLACED DRIVE CHAIN REF CMM 52-11-09
